# SDR YENA2024040300485

- Difficulty date: March 30, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 29 hours, 9 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) (AIRCRAFT DIVERTED TO SNN) 'AT CRUISE FL 340 APPROX 1:45 INTO FLT AIRCRAFT #2 ENG HAD ENG STALL + HIGH VIBE, EXECUTED PROCEDURE + ENG RETURNED TO NORMAL. APPROX. 5 MIN LATER ENG 2 STALL OCCURED 4 MORE TIMES AND WITH AN ENG 2 FAIL. EXECUTED ENG 2 SHUTDOWN AND DIVERTED; REF LP 3830476, ITEM 1 (REMOVED AND REPLACED #2 ENG REF WO 1323423 T/C A320-71-00-51-400-802A. OK FOR SVC.), ENGINE DEEMED UNSERVICEABLE. REMOVED AND REPLACED ENGINE #2, REF WO 1323423 TASK CARD NO. A320-71-00-51-400-802-A. A/C OK FOR SVC.'
